Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

IMPACT FACTOR 2017: 0.951
5-year IMPACT FACTOR: 3.128

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 0.494
Source Normalized Impact per Paper (SNIP) 2017: 0.772

Mathematical Citation Quotient (MCQ) 2017: 1.68

See all formats and pricing
More options …
Volume 22, Issue 2


Error analysis for a monolithic discretization of coupled Darcy and Stokes problems

V. Girault / G. Kanschat / B. Rivière
  • Department of Computational and Applied Mathematics, Rice University, 6100 Main Street, MS-134, Houston, TX 77005–1892, USA
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-05-28 | DOI: https://doi.org/10.1515/jnma-2014-0005


The coupled Stokes and Darcy equations are approximated by a strongly conservative finite element method. The discrete spaces are the divergence-conforming velocity space with matching pressure space such as the Raviart-Thomas spaces. This work proves optimal error estimate of the velocity in the L2 norm in the domain and on the interface. Lipschitz regularity of the interface is sufficient to obtain the results.

Keywords: Darcy-Stokes coupling; Beavers-Joseph-Saffman condition; mixed finite elements

About the article

Published Online: 2014-05-28

Published in Print: 2014-06-01

Citation Information: Journal of Numerical Mathematics, Volume 22, Issue 2, Pages 109–142, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnma-2014-0005.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Gang Wang, Feng Wang, Long Chen, and Yinnian He
Computer Methods in Applied Mechanics and Engineering, 2018
Guosheng Fu and Christoph Lehrenfeld
Journal of Scientific Computing, 2018
Guido Kanschat, Raytcho Lazarov, and Youli Mao
Journal of Computational and Applied Mathematics, 2017, Volume 310, Page 174
Wenbin Chen, Fang Wang, and Yanqiu Wang
IMA Journal of Numerical Analysis, 2016, Volume 36, Number 2, Page 897
Xiaoming He, Jian Li, Yanping Lin, and Ju Ming
SIAM Journal on Scientific Computing, 2015, Volume 37, Number 5, Page S264
Guido Kanschat and Natasha Sharma
SIAM Journal on Numerical Analysis, 2014, Volume 52, Number 4, Page 1822

Comments (0)

Please log in or register to comment.
Log in